# SDR SWAA2024041761754

- Difficulty date: March 11, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N8568Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64248
- Aircraft time: 19,712 hours, 9,988 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT AFT CORNER SCUFF PLATE CRACKED.<[01] INSTALLED NEW AFT THRESHOLD CORNER PLATE PER AMM 53-11-02.;[02] REMOVED AND REPLACED AFT THRESHOLD CORNER PLATE PER AMM 53-11-02.
